Buy it Again
Signature Care Pain Relief Tablet Acetaminophen 250mg Aspirin 250mg Extra Strength - 100 Count

Signature Care Pain Relief Tablet Acetaminophen 250mg Aspirin 250mg Extra Strength - 100 Count

Pain Relief, Added Strength, 250 mg, Tablets

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees-86 degrees F (15 degrees-30 degrees C). See end flap for expiration date and lot number. Misc: Quality guaranteed. Compare to Excedrin Extra Strength active ingredients (This product is not manufactured or distributed by Novartis Consumer Health, Inc., distributors of Excedrin Extra Strength). Acetaminophen 250 mg. Aspirin 250 mg (NSAID). Caffeine 65 mg. Pain reliever/pain reliever aid. Headache relief. Questions or comments? 1-800-426-9391. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.
Active Ingredients: In Each Tablet: Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Caffeine (65 mg). Purpose: Pain Reliever, Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Pain Reliever Aid. Inactive Ingredients: Corn Starch, Crospovidone, Hypromellose, Microcrystalline Cellulose, Povidone, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product. If changes in behavior with nausea and vomiting occur. Consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives; facial swelling; shock; asthma (wheezing). Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 8 tablets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach
Directions Directions: Keep outer package for complete product information. Do not use more than directed. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 2 tablets every 6 hours. Do not take more than 8 tablets and 24 hours. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.